Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Nonisotropic strongly singular integral operators


Author: Bassam Shayya
Journal: Trans. Amer. Math. Soc. 354 (2002), 4893-4907
MSC (2000): Primary 42B20; Secondary 42B15
Published electronically: August 1, 2002
MathSciNet review: 1926841
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a class of strongly singular integral operators which include those studied by Wainger, and Fefferman and Stein, and extend the results concerning the $L^p$ boundedness of these operators to the nonisotropic setting. We also describe a geometric property of the underlying space which helps us show that our results are sharp.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 42B20, 42B15

Retrieve articles in all journals with MSC (2000): 42B20, 42B15


Additional Information

Bassam Shayya
Affiliation: Department of Mathematics, American University of Beirut, Beirut, Lebanon
Email: bshayya@aub.edu.lb

DOI: https://doi.org/10.1090/S0002-9947-02-03097-0
Received by editor(s): May 6, 1997
Published electronically: August 1, 2002
Article copyright: © Copyright 2002 American Mathematical Society